Volume 22, issue 1 (2022)

Recent Issues

Volume 22
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Asymptotic behavior of the colored Jones polynomials and Turaev–Viro invariants of the figure eight knot
1

Ka Ho Wong and Thomas Kwok-Keung Au

Formality of a higher-codimensional Swiss-cheese operad
55

Najib Idrissi

Hierarchical hyperbolicity of graphs of multicurves
113

Kate M Vokes

Cylindrical contact homology of $3$–dimensional Brieskorn manifolds
153

Sebastian Haney and Thomas E Mark

Nielsen equivalence in Fuchsian groups
189

Martin Lustig and Yoav Moriah

A vanishing identity of adjoint Reidemeister torsions of twist knots
227

Seokbeom Yoon

The rank filtration via a filtered bar construction
251

Gregory Arone and Kathryn Lesh

On unknotting tunnel systems of satellite chain links
307

Darlan Girão, João Miguel Nogueira and António Salgueiro

Moduli space of nonnegatively curved metrics on manifolds of dimension $4k+1$
325

Anand Dessai

Homology of even Artin kernels
349

Rubén Blasco-García, José Ignacio Cogolludo-Agustín and Conchita Martínez-Pérez

On the algebraic $K$–theory of double points
373

Noah Riggenbach

Macroscopic band width inequalities
405

Daniel Räde

Halving spaces and lower bounds in real enumerative geometry
433

László M Fehér and Ákos K Matszangosz

Publication of this issue is now complete.